MAUDE Adverse Event Report: LAKE REGION MEDICAL ENROUTE 0.014'' GUIDEWIRE

LAKE REGION MEDICAL ENROUTE 0.014'' GUIDEWIRE
Catalog Number SR-014-GW
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 02/13/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a left transcarotid artery revascularization (tcar) procedure, the 0.014" enroute guidewire caused a dissection while crossing the lesion.An unplanned additional stent was placed to cover the dissection.There were no further complications reported.

Brand Name
ENROUTE 0.014'' GUIDEWIRE
Common Device Name
0.014'' GUIDEWIRE
Manufacturer (Section D)
LAKE REGION MEDICAL
parkmore west business park
galway, 91385 037
EI  91385037
MDR Report Key21565293
Report Number3014526664-2025-00042
Device Sequence Number13053891
Product Code DQX
UDI-Device Identifier00811311020546
UDI-Public(01)00811311020546(17)270630(10)8210228
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/10/2025
Report Date (Section F) 03/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberSR-014-GW
Device Lot Number8210228
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/13/2025
Event Location Hospital
Date Report to Manufacturer03/05/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/10/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient SexMale
Date Report Sent to FDA03/10/2025